It had been much too big and too fast and that I went into viscous cycle. My symptoms were as follows: severe agitation/anxiety, intrusive thoughts, nausea, heart palpitations/pounding, nausea/vomiting, intense cold rhythms, a burning feeling in my arms along with an icy feeling in my bones, inner restlessness, shallow breathing, and urinary frequency, and more. The ideas which were entering my thoughts were terrifying so I went into the E.R. They performed an abdominal CT and lab tests, all which were normal. So what exactly did they do? Essentially nothing!!
The way they handled me was uncaring and unprofessional as if I were an irresponsible addict. But, believe me, more drugs were not what I wanted or needed. I wanted help. Help to get through it WITHOUT being loaded up on drugs.
My primary doctor disregarded my concerns, stating that this drug was”tame” and”such a low dose” that I shouldn’t have any concern and that I would”likely need it for life” because of my”chemical imbalance.” At that moment I was seeing a psychiatrist, that was the prescribing Physician. Therefore I went to her and discussed my worries. She had been supportive of the fact that I needed to stop but her proposal for tapering was quite fast.
By now, I was studying the Ashton Manual (that my physicians hadn’t heard of) so I proposed to my psychiatrist that I cross to Valium — that, together with her approval, I did, but I went from 0.5 mg of Klonopin (the equivalent of 10 mg of Valium) to 2 mg of Valium overnight. It should be noted Professor Ashton, the Author of the Ashton manual, the most successful method of withdrawal, not accept widely by US doctors, but highly successful. Why is it that they refuse to affirm my worries or encourage me?” Withdrawal and benzodiazepine tolerance is not new. Many have endured and much more will in the future. So, why is it so difficult to diagnose and treat? “Why? Why doesn’t my doctor/provider understand what is happening to me?
I tried to get back in the workforce and came home a month later, but neglected. The symptoms continued and my providers kept saying, “It’s a reemergence of your anxiety” and”It cannot be withdrawal, the drug is out of your system.” But it WAS nevertheless withdrawal. There are several studies out there that confirm that withdrawal symptoms may continue after the drug is out of my system. My entire body has rearranged the GABA receptors after several years of taking Klonopin https://www.therecoveryvillage.com/klonopin-addiction/side-effects/klonopin-high-abuse-symptoms-signs-treatment/, so I essentially have no working receptors, and glutamate (the excitatory neurotransmitter) is dominant, How? Not one professional fully understood this?